# SDR DLL14001609

- Difficulty date: August 16, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- Aircraft time: 71,742 hours, 17,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1123 FRAME CRACKED, APPROX 1 INCH ABOVE FLOOR LINE LT SIDE.  REPAIRED SAME.
